PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Refined ramification breaks in characteristic $p$

Volume 192 / 2020

G. Griffith Elder, Kevin Keating Acta Arithmetica 192 (2020), 371-395 MSC: Primary 11S15; Secondary 11S23, 20C11. DOI: 10.4064/aa181230-13-6 Published online: 29 November 2019


Let $K$ be a local field of characteristic $p$ and let $L/K$ be a totally ramified elementary abelian $p$-extension with a single ramification break $b$. Byott and Elder defined the refined ramification breaks of $L/K$, an extension of the usual ramification data. In this paper we give an alternative definition for the refined ramification breaks, and we use Artin–Schreier theory to compute both versions of the breaks in some special cases.


  • G. Griffith ElderDepartment of Mathematics
    University of Nebraska Omaha
    Omaha, NE 68182, U.S.A.
  • Kevin KeatingDepartment of Mathematics
    University of Florida
    Gainesville, FL 32611, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image